Analysis in Theory and Applications

, Volume 21, Issue 3, pp 226–234

Commutators of multipliers on Hardy spaces

  • Pu Zhang
  • Jiukun Hua
Article

DOI: 10.1007/BF02836952

Cite this article as:
Zhang, P. & Hua, J. Anal. Theory Appl. (2005) 21: 226. doi:10.1007/BF02836952
  • 15 Downloads

Abstract

Let T be the multiplier operator associated to a multiplier m, and [b,T] be the commutator generated by T and a BMO function b. In this paper, the authors have proved that [b, T] is bounded from the Hardy spaceH1(ℝn) into the weakL1(ℝn) space and from certain atomic Hardy spaceHb1(ℝn into the Lebesgue spaceL1(ℝn), when the multiplier m satisfies the conditions of Hörmander type.

Key words

multiplier commutator Hardy space Hörmander condition 

AMS(2000) subject classification

42B15 42B20 42B30 

Copyright information

© Springer 2005

Authors and Affiliations

  • Pu Zhang
    • 1
  • Jiukun Hua
    • 2
  1. 1.Institute of MathematicsZhejiang Sci-Tech UniversityHangzhouP. R. China
  2. 2.Department of Computational ScienceZhejiang Gongshang UniversityHangzhouP. R. China

Personalised recommendations